The Annals of Statistics

A Note on the Optimum Spacing of Sample Quantiles from the Six Extreme Value Distributions

Gunnar Kulldorff

Full-text: Open access

Abstract

The problems of asymptotically optimum spacing of sample quantiles in connection with asymptotically best linear unbiased estimation of the location parameter of an extreme value distribution of Type I or the scale parameter of an extreme value distribution of Type II or III, are essentially the same. Previous results for the scale parameter of an exponential distribution can therefore be used.

Article information

Source
Ann. Statist., Volume 1, Number 3 (1973), 562-567.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176342425

Digital Object Identifier
doi:10.1214/aos/1176342425

Mathematical Reviews number (MathSciNet)
MR356339

Zentralblatt MATH identifier
0258.62017

JSTOR
links.jstor.org

Subjects
Primary: 62F10: Point estimation

Keywords
Order statistics sample quantiles asymptotically best linear unbiased estimate optimum spacing extreme value distributions exponential distribution Weibull distribution censored sample

Citation

Kulldorff, Gunnar. A Note on the Optimum Spacing of Sample Quantiles from the Six Extreme Value Distributions. Ann. Statist. 1 (1973), no. 3, 562--567. doi:10.1214/aos/1176342425. https://projecteuclid.org/euclid.aos/1176342425


Export citation